| Model Number |
M001508110 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6)2024.It was reported that the tip of the guide wire was tortuous.The target lesion was located in the celiac artery.A fathom -14 guidewire was selected for use in a celiac arteriography.During the procedure, the tip of the guide wire was tortuous, and the introduction could not be performed normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed polymer jacket detached/peeled.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The guidewire was returned, and it was observed that it was detached/peeled at polymer jacket and bent at distal tip.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 27dec2024.It was reported that the tip of the guide wire was tortuous.The target lesion was located in the celiac artery.A fathom -14 guidewire was selected for use in a celiac arteriography.During the procedure, the tip of the guide wire was tortuous, and the introduction could not be performed normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.It was further reported that the guidewire and microcatheter were flushed with saline.When advanced into the catheter, it felt stuck, resulting in tip tortuosity.However, device analysis revealed polymer jacket detached/peeled.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information device evaluated by mfr: the device was returned for evaluation.The guidewire was returned, and it was observed that it was detached/peeled at polymer jacket and bent at distal tip.No other issues were identified during the product analysis.